Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 205 - 210

New Cellular Automata associated with the Schroedinger Discrete Spectral Problem

Authors
M BRUSCHI
Corresponding Author
M BRUSCHI
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.5How to use a DOI?
Abstract
New Cellular Automata associated with the Schroedinger discrete spectral problem are derived. These Cellular Automata possess an infinite (countable) set of constants of motion.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
205 - 210
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M BRUSCHI
PY  - 2006
DA  - 2006/11
TI  - New Cellular Automata associated with the Schroedinger Discrete Spectral Problem
JO  - Journal of Nonlinear Mathematical Physics
SP  - 205
EP  - 210
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.5
DO  - https://doi.org/10.2991/jnmp.2006.13.2.5
ID  - BRUSCHI2006
ER  -